# SDR ASAA2020030232311

- Difficulty date: January 8, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347556522200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR BOX UPPER WEB CORRODED @ APPROX -41 FR C55 - FR C56, RBL -Y41 GROUNDED - YES. REMOVED CORRODED UPPER DOOR BOX WEB, LOCATED AND DRILLED NEW WEB P/N D5347556522200 PO# 963724.1 AND INSTALLED NEW WEB PER AIRBUS DWG E53470321 ISSUE AV SH 69,70 71 WEB WAS REMOVED AND REPLACED DUE TO NO ALLOWABLE DAMAGE LIMITS IN THE SRM
